Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 37, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Dec 29, 2016, 3:20 AM EST. It took effect at Dec 30, 2016, 1:00 AM EST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2016, 3:20 AM EST (08:20 UTC)
- In effect from
- Dec 30, 2016, 1:00 AM EST
- Expired
- Dec 31, 2016, 10:34 AM EST
- In force
- 34 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
071 WHUS72 KMFL 290820 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 320 AM EST THU DEC 29 2016 ...COLD FRONT WILL BRING HAZARDOUS MARINE CONDITIONS THROUGH SATURDAY... .A VIGOROUS COLD FRONT WILL MOVE ACROSS THE SOUTH FLORIDA WATERS TONIGHT INTO FRIDAY, LEAVING 20 TO 25 KNOT WINDS AND SEAS BUILDING TO 7 TO 11 FEET IN ITS WAKE. SEAS IN THE GULF STREAM COULD REACH 14 FEET. CONDITIONS IN THE GULF OF MEXICO WILL ALSO DETERIORATE WITH STRONG WINDS REACHING NEAR GALE FORCE. AMZ630-650-651-670-671-292200- /O.NEW.KMFL.SC.Y.0037.161230T0600Z-161231T1000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 320 AM EST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 5 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 5 AM EST SATURDAY. * WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET WITH SEAS UP TO 14 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-292200- /O.NEW.KMFL.SC.Y.0037.161230T0600Z-161231T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 320 AM EST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY. * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-292200- /O.NEW.KMFL.SC.Y.0037.161230T0600Z-161230T2000Z/ LAKE OKEECHOBEE- 320 AM EST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM EST FRIDAY. * WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. LAKE WATERS WILL BE CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
7 follow-up statements
495 WHUS72 KMFL 292047 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 347 PM EST THU DEC 29 2016 ...COLD FRONT WILL BRING HAZARDOUS MARINE CONDITIONS TONIGHT AND INTO SATURDAY MORNING... A VIGOROUS COLD FRONT WILL MOVE ACROSS THE SOUTH FLORIDA WATERS TONIGHT INTO FRIDAY, LEAVING 20 TO 25 KNOT WINDS AND SEAS BUILDING TO 7 TO 12 FEET IN ITS WAKE, WITH GUSTS UP TO GALE FORCE. SEAS IN THE GULF STREAM COULD REACH 15 FEET. CONDITIONS IN THE GULF OF MEXICO WILL ALSO DETERIORATE WITH STRONG WINDS OF 20 TO 25 KNOTS AND SEAS BUILDING 7 TO 10 FEET. AMZ630-650-651-670-671-301100- /O.CON.KMFL.SC.Y.0037.161230T0600Z-161231T1000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 347 PM EST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 5 AM EST SATURDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-301100- /O.CON.KMFL.SC.Y.0037.161230T0600Z-161231T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 347 PM EST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 1 AM EST SATURDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-301100- /O.CON.KMFL.SC.Y.0037.161230T0600Z-161230T2000Z/ LAKE OKEECHOBEE- 347 PM EST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EST FRIDAY... * WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. LAKE WATERS WILL BE CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
309 WHUS72 KMFL 300704 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 204 AM EST FRI DEC 30 2016 AMZ630-650-651-670-671-302100- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T1000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 204 AM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-302100- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 204 AM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-302000- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161230T2000Z/ LAKE OKEECHOBEE- 204 AM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
407 WHUS72 KMFL 301610 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1110 AM EST FRI DEC 30 2016 AMZ610-310000- /O.EXT.KMFL.SC.Y.0037.000000T0000Z-161231T0000Z/ LAKE OKEECHOBEE- 1110 AM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-310015- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T1000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1110 AM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-310015- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1110 AM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
940 WHUS72 KMFL 302023 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 323 PM EST FRI DEC 30 2016 AMZ630-650-651-670-671-310000- /O.EXT.KMFL.SC.Y.0037.000000T0000Z-161231T2200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 323 PM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-310000- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0000Z/ LAKE OKEECHOBEE- 323 PM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. LAKE WATERS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-310000- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 323 PM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
928 WHUS72 KMFL 302353 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 653 PM EST FRI DEC 30 2016 AMZ610-310100- /O.CAN.KMFL.SC.Y.0037.000000T0000Z-161231T0000Z/ LAKE OKEECHOBEE- 653 PM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. RECENT OBSERVATIONS HAVE INDICATED THAT WIND SPEEDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER, SMALL CRAFT SHOULD STILL EXERCISE CAUTION TONIGHT FOR WINDS AROUND 15 KNOTS. $$ AMZ630-650-651-670-671-310600- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T2200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 653 PM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... * WINDS AND SEAS...NORTHEAST TO EAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-310600- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T0600Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 653 PM EST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
958 WHUS72 KMFL 310722 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 222 AM EST SAT DEC 31 2016 AMZ630-650-651-670-671-312200- /O.CON.KMFL.SC.Y.0037.000000T0000Z-161231T2200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 222 AM EST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS AND SEAS...EAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
389 WHUS72 KMFL 311534 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1034 AM EST SAT DEC 31 2016 AMZ630-650-651-670-671-311645- /O.CAN.KMFL.SC.Y.0037.000000T0000Z-161231T2200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1034 AM EST SAT DEC 31 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. REGIONAL WINDS CONTINUE TO SLOWLY SUBSIDE TO THE 10 TO 15 KNOT RANGE AND NO LONGER MEET ADVISORY CRITERIA. IN ADDITION ATLANTIC AND GULF STREAM SEAS ARE FORECAST TO SLOWLY SUBSIDE AND ARE NOT EXPECTED TO MEET ADVISORY CRITERIA EITHER. THEREFORE THE SMALL CRAFT ADVISORY IS CANCELLED. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 12:41 AM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Dec 29, 12:41 AM EST, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Miami FL 1241 AM EST Thu Dec 29 2016 .AVIATION... Potential sub-VFR vsbys as overnight and morning fog is possible, particularly at fog-prone terminals like APF and TMB. Conditions should improve to VFR by 15z with a southwesterly flow ahead of a cold front due through the region at the end of the TAF period. Rain showers and associated MVFR cig/vsby risk with the drier front appear minimal at this point in time. && .PREV DISCUSSION... /issued 718 PM EST Wed Dec 28 2016/ UPDATE... Wind has becoming nearly calm early this evening and is likely to remain calm overnight. Dewpoint depressions have fallen to just a few degrees in some location, and skies are clear. No changes in forecast, with fog still likely to develop after midnight. Cant rule out a few showers currently north of the region impacting Glades County later this evening. Low temperatures will mainly be in the 60s tonight. PREV DISCUSSION... /issued 436 PM EST Wed Dec 28 2016/ DISCUSSION... SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT) Another warm day enveloped South Florida today, with maxima reaching lower 80s. The high pressure responsible for this period of above normal temperatures will slide eastward further in the Atlantic overnight, as a deep shortwave trough pivots from the Mississippi Valley into the Mid-Atlantic and NE CONUS through Friday. For South Florida, this will translate into a cold frontal passage overnight Thursday, bringing in some of the coolest temperatures of the season thus far for Friday. Tonight, there will be little change in the weather from the previous few days. Cant rule out isolated evening showers around Lake Okeechobee and Glades County, otherwise dry conditions will prevail despite ample low-level moisture. With winds calming and skies generally clear, this moisture will support the development of radiative fog after midnight over much of South Florida outside of the east coast urban corridor. Most widespread fog, and where fog could become dense, will remain over The Everglades, interior Palm Beach County, and Collier, Hendry, and Glades counties. Low level winds will turn southwesterly after daybreak Thursday, so after the fog mixes out, temperatures should climb to at least as warm as they have over the last few days over eastern areas, and I wouldn't be surprised if Miami approaches daily record maximum of 85 degrees. Much cooler conditions are expected behind the front, and how early the front arrives Thursday night will determine whether or not Thursday night or Friday night are the coolest. Overall, the forecast has been for early Saturday morning to be the coolest, but models hinting at an earlier FROPA Thursday night could cause the east coast to have coolest temperatures around daybreak Friday. Overall, expect Thursday night minima to range from around 50 degrees Hendry and Glades counties to lower 60s along the Atlantic coast. For Friday night, temperatures in the 40s appear likely over much of western and interior South Florida, with east coast metropolitan areas ranging from low 50s in far western suburbs to low 60s along the immediate coast. Maxima Friday will struggle to reach 70 degrees. No rainfall is expected along or behind the front, except over the Atlantic and possible outer Gulf waters. LONG TERM (SATURDAY THROUGH TUESDAY NIGHT) High pressure ridge building into the region behind the front will be traversing SE CONUS quickly, and by Saturday will have moved east into the Atlantic. Easterly flow, if not already established at Atlantic coastal areas late Friday night, will quickly spread inland on Saturday, gradually returning moisture and moderating temperatures. Temperatures may still be a few degrees below normal during the day Saturday, before returning to above normal levels Saturday night, where they will remain through the extended. Moisture will surge northward Sunday and Sunday night, leading to a few east coast showers and setting the atmosphere up for a good chance of showers Monday as a shortwave trough passes north of the region. High chance POPs now in place for most of South Florida during this time, which is highest POPs forecast for quite some time. Shortwave will pass by Tuesday, but decent deep-layer moisture warrants at least low rain chances into the middle of next week. MARINE... Light winds tonight will turn westerly Thursday at 10 to 15 knots. A cold front will cross the waters Thursday night, bringing a few showers to mainly Atlantic waters through Friday. Of more significance will be northerly winds, which will be hazardous and reach near gale force in gusts late Thursday night through at least Friday night. These winds will kick up seas to as high as 10 to 12 feet on outer Gulf waters and the Gulf Stream Friday, potentially continuing into Saturday. On Saturday, winds will shift to the east and diminish slightly, but speeds on Atlantic waters, particularly Sunday night, may pose a hazard to small craft operators. BEACH FORECAST... Following a cold frontal passage Thursday night, the threat for rip currents on Atlantic waters will likely be moderate Friday and continue through the weekend, possibly reaching high risk levels. Some threat for rip currents may also exist on Gulf beaches Friday. FIRE WEATHER... Winds behind a cold front on Friday will be around 15 mph and gusty. Much drier air will bring relative humidity values over much of interior and western South Florida to below 35 percent. The values of both of these factors are near critical thresholds and there is concern that a Fire Weather Watch or Red Flag warning may be needed for portions of South Florida for Friday. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 84 61 68 54 / 0 10 0 0 Fort Lauderdale 84 62 69 58 / 0 0 0 0 Miami 84 64 70 57 / 0 0 10 10 Naples 80 54 64 46 / 0 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...02/RAG
Hazardous weather outlook, Dec 28, 5:22 PM EST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 522 PM EST WED DEC 28 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 291000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 522 PM EST WED DEC 28 2016 ...DENSE FOG POSSIBLE INTERIOR SECTIONS LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT VISIBILITY: AREAS OF FOG WILL DEVELOP OVER MUCH OF SOUTH FLORIDA OVERNIGHT. THE AREAS WHERE FOG MAY BECOME MOST DENSE IS OVER THE EVERGLADES AND AREAS AROUND LAKE OKEECHOBEE, WHERE VISIBILITY COULD BE REDUCED TO A HALF-MILE OR LESS IN SPOTS. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. GUSTY NORTH WINDS BEHIND THE FRONT WILL LEAD TO HAZARDOUS MARINE CONDITIONS ON FRIDAY OVER ALL SOUTH FLORIDA WATERS. SEAS ON FRIDAY ARE EXPECTED TO BE AS HIGH AS 10 TO 12 FEET IN THE GULF STREAM AS WELL AS THE OUTER GULF OF MEXICO WATERS. TEMPERATURES WILL DROP INTO THE 40S OVER INTERIOR AND WESTERN SECTIONS OF SOUTH FLORIDA LATE FRIDAY NIGHT AND EARLY SATURDAY. WIND CHILL VALUES MAY DROP TO BELOW 40 DEGREES OVER PARTS OF GLADES AND HENDRY COUNTIES AS WELL AS INTERIOR SECTIONS OF COLLIER COUNTY DURING THE PRE-DAWN AND EARLY MORNING HOURS ON SATURDAY. THE RIP CURRENT RISK WILL INCREASE ONCE AGAIN ALONG THE ATLANTIC BEACHES ON FRIDAY AND CONTINUE ELEVATED THROUGH THE NEW YEAR'S WEEKEND. THE RIP CURRENT RISK WILL INCREASE ALONG THE GULF BEACHES ON FRIDAY, THEN DECREASE OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.